MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT BLUNT FILL NEEDLE 18G*1 1/2"

SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT BLUNT FILL NEEDLE 18G*1 1/2"
Model Number 11811022
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that while preparing an injectable local anaesthetic for a sub tenon block, they drew up 10cc of 0.75% bupivacaine.Upon inspection, they noticed a gray particulate material floating in the syringe.They discarded the initial block and proceeded to prepare a second one.During the preparation of a separate block for a different case, they observed the same gray material floating in the syringe, despite using a different bottle of 0.75% bupivacaine that also had a different lot number.Upon further investigation, they identified that the gray material was originating from the stopper of the bupivacaine bottle during the aspiration process.
 
Additional Manufacturer Narrative
Due to the unavailability of batch information, the complaint could not be confirmed.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millenniumcontinues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.

Brand Name
MONOJECT
Common Device Name
MONOJECT BLUNT FILL NEEDLE 18G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22382120
Report Number3014312726-2025-00157
Device Sequence Number8410814
Product Code GAA
UDI-Device Identifier10884521544826
UDI-Public(01)10884521544826
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11811022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown